MathSciNet Relay Station
MathSciNet bibliographic data
MR2279480 62E10 (62H30)
Teh, Yee Whye; Jordan, Michael I.; Beal, Matthew J.; Blei, David M. Hierarchical Dirichlet processes. J. Amer. Statist. Assoc. 101 (2006), no. 476, 1566–1581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement